# SDR HEEA078412

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,576 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 453015001
- Part serial: 65763
- Condition: Inoperative
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INOPERATIVE. SENT TO ARTEX AIRCRAFT SUPPLIES FOR WARRANTY REPAIR.
